PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 76 | 1 | 153-160
Tytuł artykułu

Norm estimates of discrete Schrödinger operators

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Harper's operator is defined on $\ell^2({\sym Z})$ by $$ H_\theta \xi(n) = \xi(n+1) + \xi(n-1) + 2\cos n\theta\, \xi(n), $$ where $\theta\! \in \![0,\pi]$. We show that the norm of $\|H_\theta\|$ is less than or equal to $2\sqrt{2}$ for $\pi/2 \le\theta\le \pi$. This solves a conjecture stated in [1]. A general formula for estimating the norm of self-adjoint tridiagonal infinite matrices is also derived.
Rocznik
Tom
76
Numer
1
Strony
153-160
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-09-04
poprawiono
1997-11-17
Twórcy
  • Institute of Mathematics, Wrocław University, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [1] C. Béguin, A. Valette and A. Żuk, z On the spectrum of a random walk on the discrete Heisenberg group and the norm of Harper's operator, J. Geom. Phys. 21 (1997), 337-356.
  • [2] T. Chihara, z An Introduction to Orthogonal Polynomials, Math. Appl. 13, Gordon and Breach, New York, 1978.
  • [3] P. R. Halmos and V. S. Sunder, z Bounded Integral Operators on $L^2$ Spaces, Springer, Berlin, 1978.
  • [4] P. Lancaster, z Theory of Matrices, Academic Press, New York, 1969.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv76z1p153bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.